Alert archive / California / Gale Warnings in 2012
Gale Warning 19, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Apr 5, 2012, 9:05 PM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2012, 9:05 PM PDT (04:05 UTC)
- Expired
- Apr 5, 2012, 11:51 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
710 WHUS76 KLOX 060405 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT THU APR 5 2012 PZZ655-060700- /O.EXP.KLOX.GL.W.0018.000000T0000Z-120406T0400Z/ /O.NEW.KLOX.GL.W.0019.120406T0405Z-120406T0700Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 905 PM PDT THU APR 5 2012 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT UNTIL MIDNIGHT...STRONGEST ACROSS WESTERN PORTIONS. WINDS ARE EXPECTED TO SHIFT TO THE NORTH AT 10 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT. VERY CHOPPY SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 8 SECONDS UNTIL MIDNIGHT...SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-060700- /O.EXT.KLOX.GL.W.0018.000000T0000Z-120406T0700Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 905 PM PDT THU APR 5 2012 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT...DIMINISHING AFTER MIDNIGHT. STRONGEST WINDS WESTERN PORTIONS AND NEAR PASSES AND CANYONS. VERY CHOPPY SEAS 7 TO 10 FEET WITH A DOMINANT PERIOD OF 8 SECONDS UNTIL MIDNIGHT...SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-061215- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 905 PM PDT THU APR 5 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT...BECOMING N 15 TO 25 KT WITH GUSTS TO 35 KT AFTER MIDNIGHT. VERY CHOPPY SEAS 11 TO 14 FEET WITH A DOMINANT PERIOD OF 8 SECONDS...SLOWLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-061215- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1500Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 905 PM PDT THU APR 5 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT...BECOMING NORTH 15 TO 25 KT WITH GUSTS TO 35 KT BY LATE TONIGHT. VERY CHOPPY SEAS 11 TO 14 FEET WITH A DOMINANT PERIOD OF 8 SECONDS...SLOWLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
052 WHUS76 KLOX 060651 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1151 PM PDT THU APR 5 2012 PZZ655-061045- /O.CAN.KLOX.GL.W.0019.000000T0000Z-120406T0700Z/ /O.NEW.KLOX.SC.Y.0047.120406T0700Z-120406T1900Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 1151 PM PDT THU APR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. SEAS 5 TO 7 FEET DOMINANT PERIOD 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-061045- /O.CAN.KLOX.GL.W.0018.000000T0000Z-120406T0700Z/ /O.NEW.KLOX.SC.Y.0047.120406T0700Z-120406T1900Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 1151 PM PDT THU APR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT. LOCAL GUSTS TO 35 KT WEST PORTION. SEAS 5 TO 7 FEET DOMINANT PERIOD 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-061045- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 1151 PM PDT THU APR 5 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT...BECOMING N 15 TO 25 KT WITH GUSTS TO 35 KT AFTER MIDNIGHT. VERY CHOPPY SEAS 11 TO 14 FEET WITH A DOMINANT PERIOD OF 8 SECONDS...SLOWLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-061045- /O.CON.KLOX.GL.W.0018.000000T0000Z-120406T1500Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1151 PM PDT THU APR 5 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT...BECOMING NORTH 15 TO 25 KT WITH GUSTS TO 35 KT BY LATE TONIGHT. VERY CHOPPY SEAS 11 TO 14 FEET WITH A DOMINANT PERIOD OF 8 SECONDS...SLOWLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 5, 8:30 PM PDT, 35 minutes earlier.
Area forecast discussion, Apr 5, 8:30 PM PDT, 35 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PDT THU APR 5 2012 .SYNOPSIS... AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING WINDY CONDITIONS TO THE AREA THROUGH TONIGHT. HIGH PRESSURE WILL PROVIDE FAIR AND WARMER CONDITIONS TO THE AREA FRIDAY INTO EARLY NEXT WEEK. A COUPLE OF LOW PRESSURE AREAS ARE EXPECTED TO GIVE THE REGION A CHANCE OF PRECIPITATION AND COOLER TEMPERATURES BY THE MIDDLE OF NEXT WEEK. && .SHORT TERM (TONIGHT-SUN)... A BROAD UPPER LEVEL TROUGH IS SLOWLY MOVING INLAND OVER THE REGION THIS EVENING...AND WILL CONTINUE TO SHIFT EASTWARD OVERNIGHT INTO FRIDAY. WHILE THE BULK OF MOISTURE WILL REMAIN WELL NORTH OF THE FORECAST AREA...THE LOCATION OF THE TROUGH AXIS THROUGH THE CENTER OF THE STATE SUPPORTS A STRONG NORTHERLY GRADIENT AND COLD AIR INFLUX INTO THE AREA. GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVER MUCH OF THE AREA THROUGH LATE THIS EVENING...AND AS THE TROUGH MOVES FURTHER EAST WINDS WILL SHIFT TO THE NORTH TO NORTHEAST THROUGH FRIDAY MORNING. CURRENT WIND ADVISORIES LOOK ON TRACK WITH 00Z NAM CONTINUING TO SHOW A GOOD SURGE OF NORTHERLY WINDS AND COLD AIR ADVECTION (AT 850 MB AND 950 MB LEVELS)ACROSS THE REGION DURING THE NEXT 6 HOURS. AS THIS OCCURS...SHOULD SEE NORTHERLY WINDS RAMP UP ACROSS THE SANTA YNEZ RANGE AND ADJACENT SBA SOUTH COAST AS WELL AS THE INTERSTATE 5 CORRIDOR. IN ADDITION...THIS NORTHERLY SURGE OF WINDS SHOULD PUSH INTO THE SANTA CLARITA VALLEY...SAN FERNANDO VALLEY...SANTA MONICA MOUNTAINS...AND THE WEST SIDE OF THE LOS ANGELES COAST WITHIN THE NEXT COUPLE OF HOURS. LOW LEVEL FLOW WILL SHIFT TO THE NORTHEAST LATE TONIGHT INTO FRIDAY MORNING...WITH THE FOCUS OF THE WINDS SHIFTING TO THE PASSES AND CANYONS OF LOS ANGELES COUNTY AND EASTERN PORTIONS OF VENTURA COUNTY. AS THIS OCCURS...SHOULD SEE A MARKED DECREASE IN WINDS ACROSS PORTIONS OF THE FORECAST AREA. THIS REDUCTION IN WIND COMBINED WITH AN INFLUX OF DRIER AIR THIS EVENING WILL ALLOW FOR STRONG RADIATIONAL COOLING DURING THE LATE NIGHT AND EARLY MORNING HOURS. FROST ADVISORIES HAVE BEEN POSTED FOR THE INTERIOR VALLEYS OF SLO COUNTY...CUYAMA VALLEY...AND ANTELOPE VALLEY. ALL OF THESE LOCATIONS COULD SEE A LATE-SEASON EPISODE OF WIDESPREAD SUB-FREEZING TEMPERATURES FOR TWO OR MORE HOURS. PATCHY FROST COULD ALSO BE SEEN IN WIND SHELTERED PORTIONS OF THE CENTRAL COAST...SANTA YNEZ VALLEY...AND OJAI VALLEY. *** FROM PREVIOUS DISCUSSION *** A WARMING AND DRYING TREND WILL BEGIN ON FRIDAY AS THE UPPER LOW MOVES QUICKLY NORTHEAST OF THE AREA...WITH ANOTHER CLOSED LOW DEEPENING ALONG 140 W AND 42 N. AS HEIGHTS AND THICKNESS VALUES RISE...EXPECT DAYTIME HIGHS TO RISE EACH DAY THROUGH THE SHORT TERM...WITH UPPER 60S AND 70S ON FRIDAY AND 70S TO LOWER 80S ACROSS THE AREA THROUGH THE WEEKEND. .LONG TERM (MON-THU)... MODEL AGREEMENT IS FAIRLY GOOD THROUGH THE EXTENDED...WITH THE AFOREMENTIONED NE PACIFIC LOW NEAR 135 W AND 45 N BY 12Z MONDAY. THE ASSOCIATED TROUGH WILL DIG SOUTH AND APPROACH THE COAST MONDAY INTO TUESDAY AS ANOTHER LOW MOVES SOUTH ACROSS THE GULF OF ALASKA. BY WEDNESDAY MORNING THE MODELS IN VARYING DEGREES SHOW PRECIPITATION SPREADING INTO THE AREA AS THE UPPER TROUGH AXIS MOVES OVER THE CALIFORNIA COAST. BASED ON RECENT RUN TO RUN CONSISTENCY...ALONG WITH FAIRLY GOOD AGREEMENT BETWEEN MODELS...DECIDED TO PAINT CHANCE POPS ACROSS THE AREA ON WEDNESDAY. THE MODELS WOULD LIKE TO SHIFT THE TROUGH INLAND FAIRLY QUICKLY AS THEY BRING THE NEXT UPPER LOW TOWARD THE N CALIFORNIA COAST. AT THIS TIME THE MODELS INDICATE ADDITIONAL PRECIPITATION FOR FRIDAY INTO THE WEEKEND. && .AVIATION...05/1800Z. SCT LOW CLOUDS OVER EXTREME LA COUNTY WILL CLEAR IN LESS THAN ONE HOUR. OTHERWISE...SKIES WILL BE MOSTLY CLEAR WITH VFR CONDITIONS FOR THE NEXT 24 HOURS. THE MAIN CONCERN WILL BE THE GUSTY NORTH WINDS WITH ASSOCIATED LOW LEVEL WIND SHEAR AND TURBULENCE. KLAX...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH FRIDAY. KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH FRIDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG/SMITH AVIATION...GOMBERG SYNOPSIS...SIRARD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 5, 3:15 PM PDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 315 PM PDT THU APR 5 2012 CAZ034>041-044>046-051>054-059-088-547-548-061600- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 315 PM PDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND SOUTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORIES WILL CONTINUE FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST THROUGH EARLY FRIDAY MORNING. THE INTERSTATE 5 CORRIDOR WILL ALSO BE AFFECTED FOR NORTH WINDS THROUGH FRIDAY MORNING. GUSTY NORTH TO NORTHWEST WINDS WILL SHIFT TO THE NORTHEAST OVERNIGHT THROUGH FRIDAY MORNING...AFFECTING THE SANTA CLARITA AND SAN FERNANDO VALLEYS AND THE SANTA MONICA MOUNTAINS. AS WINDS OVER THE SAN LUIS OBISPO INTERIOR DIMINISH LATE TONIGHT...TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING IN MANY AREAS. GALE WARNINGS WILL CONTINUE ACROSS ALL OF THE COASTAL WATERS THROUGH EARLY FRIDAY MORNING FOR STRONG NW WINDS. A HIGH RIP CURRENT RISK WILL REMAIN IN EFFECT FOR THE BEACHES THROUGH TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND ADVISORIES WILL CONTINUE THROUGH THE MID-MORNING HOURS ON FRIDAY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SANTA BARBARA SOUTH COAST...AND WILL CONTINUE THROUGH LATE MORNING FOR THE INTERSTATE 5 CORRIDOR...THE SANTA CLARITA VALLEY AND THE SANTA MONICA MOUNTAINS. WINDS ARE EXPECTED TO DIMINISH IN THE AFTERNOON. TEMPERATURES NEAR OR BELOW FREEZING WILL AFFECT THE SAN LUIS OBISPO INTERIOR VALLEYS THROUGH THE EARLY MORNING HOURS FRIDAY. GALE FORCE WINDS WILL BEGIN TO DIMINISH SOME BY MID MORNING FRIDAY FOR ALL COASTAL WATERS. THERE WILL BE THE POSSIBILITY OF PRECIPITATION NEXT WEDNESDAY AND THURSDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SMITH
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 11:51 PM PDT | Small Craft Advisory | LOX | 27 hr | |
| Apr 6, 2:33 PM PDT | Frost Advisory | LOX | Santa Barbara | 17 hr |
| Apr 6, 2:33 PM PDT | Freeze Warning | LOX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.